# SDR AALA201707259023

- Difficulty date: July 14, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN RIGHT HAND FLOOR TRACK BETWEEN FR 12 AND FR 18 AT Y276. REPLACED FLOOR TRACK PER AARD 53-00-00-3 REPAIR 3.
